# SDR IPXA09157180

- Difficulty date: August 12, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 10,141 hours, 6,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING CENTER FLAP UPPER SURFACE IS CHAFED ABOVE NR 4 FLAP TRACK.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER PER E0 A300-5750-34744-A AND EA 300-5753-01-A1987.
